# SDR UIEA2021081901827

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 9907051
- Condition: Faulted
- Location: Lt Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG BLD OVHT AT FL250, RAN QRH, MESSAGE CLEARED.( REMOVED AND REPLACED FAN AIR VALVE ASSY PER MCC REQUEST IAW B767 AMM 36-11-16. OPS CHECK GOOD. LEAK CHECK GOOD AT THIS TIME.  /  ITEM M10: PERFORMED HIGH POWER ENGINE RUNS IAW AMM 71-00-00 TEST PROCEDURES. NO DEFECTS FOUND AT THIS TIME. AIRCRAFT OK FOR SERVICE. )
